Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 1, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 8, 2008, 9:06 PM CDT for Hemphill County, Wheeler County, Texas. It was in force for 84 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 9:06 PM CDT (02:06 UTC)
- Expired
- Jun 8, 2008, 10:30 PM CDT
- In force
- 84 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Hemphill County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 148 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 9:15 PM CDT | FLASH FLOOD | 15 S Canadian, TX | HIGHWAY 83 CLOSED BETWEEN HIGHWAY 277 AND FM 1268 WITH 8 TO 10 INCHES OF WATER ON ROADWAY. |
| Jun 8, 9:17 PM CDT | FLASH FLOOD | 3 Nw Briscoe, TX | HIGHWAY 83 CLOSED FROM FM 1046 NORTH TO HEMPHILL COUNTY LINE WITH UP TO ONE FOOT OF WATER ON ROADWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4290 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KAMA 090208
FFWAMA
TXC211-483-090330-
/O.NEW.KAMA.FF.W.0001.080609T0206Z-080609T0330Z/
/00000.0..000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
908 PM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
NORTHERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1030 PM CDT
* AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM 8 MILES NORTHWEST OF
BRISCOE... OR ABOUT 14 MILES EAST OF MIAMI...MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALLISON
HEAVY RAIN WAS ENTERING A HOME IN THE VICINITY OF THE INTERSECTION
OF HIGHWAY 83 AND FARM TO MARKET ROAD 1268. EXCESSIVE RUNOFF FROM
HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND
STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF
CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0
6 3 3 5 1 1 2 1.
LAT...LON 3552 9999 3552 10054 3576 10054 3577 9999
3565 10000 3565 9999
TIME...MOT...LOC 0206Z 251DEG 38KT 3568 10035
$$
CLK3 follow-up statements
000
WGUS74 KAMA 090230
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
925 PM CDT SUN JUN 8 2008
TXC211-483-090330-
/O.CON.KAMA.FF.W.0001.000000T0000Z-080609T0330Z/
HEMPHILL TX-WHEELER TX-
925 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHERN WHEELER AND SOUTHERN HEMPHILL COUNTIES...
AT 923 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING MAINLY ALONG HIGHWAY 83 IN
SOUTHERN HEMPHILL AND NORTHERN WHEELER COUNTIES. HIGHWAY 83 HAS BEEN
CLOSED DUE TO FLOODING IN SOUTHERN HEMPHILL COUNTY BETWEEN HIGHWAY
277 AND FARM TO MARKET ROAD 1268. IN ADDITION...HIGHWAY 83 IS CLOSED
IN NORTHERN WHEELER COUNTY FROM FARM TO MARKET ROAD 1046 NORTH TO
THE HEMPHILL COUNTY LINE DUE TO FLOODING. THIS STORM WAS LOCATED
OVER SOUTHERN HEMPHILL COUNTY...OR BETWEEN BRISCOE AND
CANADIAN...MOVING TO THE NORTHEAST AT 30 MPH.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3552 9999 3552 10054 3576 10054 3577 9999
3565 10000 3565 9999
TIME...MOT...LOC 0225Z 251DEG 38KT 3574 10012
$$
JJB000
WGUS74 KAMA 090307
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1006 PM CDT SUN JUN 8 2008
TXC211-483-090330-
/O.CON.KAMA.FF.W.0001.000000T0000Z-080609T0330Z/
HEMPHILL TX-WHEELER TX-
1006 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHERN WHEELER AND SOUTHERN HEMPHILL COUNTIES...
AT 950 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
HIGHWAY 83 IN HEMPHILL COUNTY WAS BEING REOPENED AS THE FLOODING HAS
SUBSIDED. HOWEVER...ADDITIONAL STORMS ARE MOCING INTO SOUTHERN
HEMPHILL AND NORTHERN WHEELER COUNTIES AND MAY CREATE ADDITIONAL
FLASH FLOODING CONCERNS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
AMARILLO.
LAT...LON 3552 9999 3552 10054 3576 10054 3577 9999
3565 10000 3565 9999
TIME...MOT...LOC 0306Z 251DEG 38KT 3588 9961
$$
JJB000
WGUS74 KAMA 090318
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1016 PM CDT SUN JUN 8 2008
TXC211-483-090330-
/O.CON.KAMA.FF.W.0001.000000T0000Z-080609T0330Z/
HEMPHILL TX-WHEELER TX-
1016 PM CDT SUN JUN 8 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
NORTHERN WHEELER AND SOUTHERN HEMPHILL COUNTIES...
AT 1014 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT ALL
SECTIONS OF HIGHWAY 83 IN BOTH HEMPHILL AND WHEELER COUNTIES ARE NOW
OPEN AS THE FLASH FLOODING HAS SUBSIDED. NEW THUNDERSTORMS ARE
MOVING INTO SOUTHERN HEMPHILL AND NORTHERN WHEELER COUNTIES WHICH
MAY CREATE ADDITIONAL FLASH FLOOD CONCERNS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
AMARILLO. STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL
INFORMATION.
LAT...LON 3552 9999 3552 10054 3576 10054 3577 9999
3565 10000 3565 9999
TIME...MOT...LOC 0316Z 251DEG 38KT 3591 9949
$$
JJBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 6:56 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 8, 6:56 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 656 PM CDT SUN JUN 8 2008 .AVIATION... COLD FRONT PLAYING HAVOC WITH WINDS THIS AFTERNOON. IT APPEARS FRONT HAS TEMPORARILY LIFTED NWD PAST KAMA AS SEEN BY RETURN TO GUSTY SW WINDS. FRONT TEMPORARILY STATIONARY ACROSS NRN TX PNHDL AND SHOULD PUSH SWD AGAIN LATER THIS EVENING...AND NEW TAFS WRITTEN WITH THIS VIEWPOINT IN MIND. MOST OF THE PRECIP HAS BEEN WELL E OF TAF SITES AND NOT SURE HOW MUCH WILL AFFECT THEM...SO HAVE ONLY INCLUDED CB MENTION AT THIS TIME. WILL CLOSELY MONITOR RADAR TRENDS THIS EVENING WITH AMENDMENTS PSBL. EXPECT POST FRONTAL LOW CLOUDS TO DEVELOP LATE TNGT AND EARLY MONDAY...THEN ERODING FAIRLY QUICKLY TOWARDS LATE MONDAY MORNING. ANDRADE && .PREV DISCUSSION... /ISSUED 315 PM CDT SUN JUN 8 2008/ DISCUSSION... COLD FRONT LYING ACROSS TX PNHDL WITH TCU READILY SEEN ON VISIBLE SATELLITE. HAVE INCREASED POPS TNGT OVER SERN HALF OF FCST AREA DUE TO EXPECTED POSITION OF COLD FRONT AND STRONG MSTR FLUX CONVERGENCE ANTICIPATED WITH SECONDARY SURGE. HAVE RETAINED MENTION OF SVR TSTMS TNGT...AND HAVE CALLED FOR HEAVY RAIN IN ERN ZONES...WHERE HAVE ALSO HIGHLIGHTED HAIL AND WIND THREAT. ON MON...HAVE INCREASED POPS OVER ERN ZONES...AND HAVE SPREAD FARTHER W DUE TO SLOWER MOVEMENT OF MID-LEVEL TROF. MON EXPECTED TO BE MUCH COOLER IN POST FRONTAL AMS. SELY WINDS RESUME LATE MON AFTN...THEN SWLY AND SLY WINDS INCREASE ON TUE AND WED AS SFC TROF/DRYLINE DEVELOP. HAVE RETAINED LOW POPS WED AFTN AND WED EVE ACROSS ERN ZONES...WHERE DRYLINE MAY BECOME ACTIVE. NEW GFS DEPICTS FROPA WED NGT...FOLLOWED BY ANOTHER WEAK FROPA THU NGT. NO POPS WITH THESE FEATURES. ELY AND SELY WINDS RESUME FRI AND SAT. 03 COCKRELL FIRE WEATHER... EXPECTING GOOD COVERAGE OF WETTING RAINS THRU TNGT...BUT LIGHTNING MAY POSE PROBLEMS. WINDS ON MON EXPECTED TO BE LIGHT TO MODERATE... INCREASING SLIGHTLY DURING AFTN AND EVE. TUE AND WED EXPECTED TO BE WINDY. RH VALUES EXPECTED TO REMAIN ABOVE 15 PCT ON TUE...BUT MAY FALL INTO CRITICAL VALUES ON WED. VARYING WINDS WITH FROPA WED NGT AND THU NGT EXPECTED TO NOT BE OF EXCESSIVE SPEEDS. INCREASING SELY WINDS ON SAT WILL BE MOIST. 03 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 8, 2:54 PM CDT, 6 hours 12 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 254 PM CDT SUN JUN 8 2008 OKZ001>003-TXZ001>020-091100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 254 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE EASTERN OKLAHOMA PANHANDLE AND THE SOUTHERN AND EASTERN PORTIONS OF THE TEXAS PANHANDLE UNTIL 10 PM CDT. A COLD FRONT OVER THE TEXAS PANHANDLE IS EXPECTED TO LIFT BACK NORTH THIS EVENING. STORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT WHERE ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY WILL HELP FUEL THE THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREATS HOWEVER WIND SHEAR BOTH AT THE SURFACE AND ALOFT MAY BE STRONG ENOUGH TO PRODUCE ISOLATED TORNADOES AS WELL. IN ADDITION...HEAVY RAIN FROM THE THUNDERSTORMS MAY CAUSE LOCALIZED FLOODING. ALSO CAUTION IS ADVISED ON AREA LAKES TODAY. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE MONDAY AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT MAINLY ACROSS THE EASTERN OKLAHOMA AND TEXAS PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR ACTIVATION THIS AFTERNOON AND TONIGHT. KRAUSE
In the hours before
Local storm report, Jun 8, 8:05 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
805 PM CDT SUN JUN 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL BRISCOE 35.58N 100.29W
06/08/2008 E1.75 INCH WHEELER TX PUBLIC
QUARTER SIZE TO OCCASIONAL GOLFBALL SIZE HAIL. HEAVY
RAIN ALSO.
&&
EVENT NUMBER 00537
JCLocal storm report, Jun 8, 8:12 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
812 PM CDT SUN JUN 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 6 WNW ALLISON 35.64N 100.20W
06/08/2008 E1.75 INCH HEMPHILL TX PUBLIC
&&
EVENT NUMBER 00538
CNLocal storm report, Jun 8, 8:22 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
822 PM CDT SUN JUN 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL 4 N LAKETON 35.60N 100.63W
06/08/2008 E1.00 INCH GRAY TX PUBLIC
SPORADIC PEA TO QUARTER SIZE HAIL
&&
EVENT NUMBER 00539
KRAMARLocal storm report, Jun 8, 8:31 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
831 PM CDT SUN JUN 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 2 NE LAKETON 35.56N 100.60W
06/08/2008 E0.75 INCH GRAY TX PUBLIC
HAIL UP TO PENNY SIZE REPORTED
&&
EVENT NUMBER 00540
KRAMARLocal storm report, Jun 8, 8:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
857 PM CDT SUN JUN 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 5 NNW NEW MOBEETIE 35.61N 100.46W
06/08/2008 E0.75 INCH WHEELER TX TRAINED SPOTTER
PEA HAIL BEGAN A LITTLE AFTER 830...GREW TO PENNY SIZE
&&
EVENT NUMBER 00541
KRAMARLocal storm report, Jun 8, 9:04 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
904 PM CDT SUN JUN 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 6 W ALLISON 35.61N 100.21W
06/08/2008 E1.75 INCH WHEELER TX TRAINED SPOTTER
HAD STRONG WINDS AND HEAVY RAINS ALSO
&&
EVENT NUMBER 00542
JCThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:00 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong | 45 min |
| Jun 8, 7:24 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Lipscomb, Roberts, Wheeler | 66 min |
| Jun 8, 8:14 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 61 min |
| Jun 8, 8:35 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 55 min |
| Jun 8, 8:38 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 67 min |
| Jun 8, 9:14 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts, Wheeler | 61 min |
| Jun 8, 9:46 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 59 min |
| Jun 8, 10:06 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 54 min |
| Jun 8, 10:37 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 53 min |
| Jun 8, 10:42 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Roberts | 17 min |
| Jun 8, 10:49 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 56 min |
| Jun 8, 10:51 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 8, 10:52 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 53 min |
| Jun 8, 10:54 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Wheeler | 66 min |
| Jun 8, 10:59 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Hemphill, Hutchinson and 4 more | 61 min |
| Jun 8, 11:13 PM CDT | Flash Flood Warning | AMA | Carson, Gray, Hemphill, Hutchinson, Lipscomb, Roberts and 1 more | 4 hr |
| Jun 8, 11:17 PM CDT | Flash Flood Warning | AMA | Armstrong, Carson, Potter, Randall | 103 min |
| Jun 8, 11:35 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Collingsworth, Donley | 55 min |
| Jun 8, 11:57 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 2 more | 63 min |
| Jun 9, 12:43 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Gray, Wheeler | 62 min |
| Jun 9, 12:48 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Wheeler | 3 hr |
| Jun 9, 4:10 PM CDT | Fire Weather Watch | AMA | Dallam, Deaf Smith, Hartley, Oldham | 11 hr |
| Jun 9, 4:10 PM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 6 more | 24 hr |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.